Skip to main content

English Statistics of Insanity


Published September 1, 1895
SHOW MORE


"English Statistics of Insanity" is an article from Publications of the American Statistical Association, Volume 4.

View more articles from Publications of the American Statistical Association.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2967135



Volume 4
Publisher Publications of the American Statistical Association
Pages 5
Language English
Book contributor JSTOR
Collection jstor_publamerstatasso; jstor_ejc; additional_collections


See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]


Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/2276208
Source: http://www.jstor.org/stable/10.2307/2965004
Source: http://www.jstor.org/stable/10.2307/2276250
Source: http://www.jstor.org/stable/10.2307/2964943
Source: http://www.jstor.org/stable/10.2307/2276248
Source: http://www.jstor.org/stable/10.2307/2965023
Source: http://www.jstor.org/stable/10.2307/2276102